# SDR ASAA2019063029874

- Difficulty date: June 30, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 14,514 hours, 4,769 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1152464265
- Part serial: 115246405148
- Condition: Failed
- Location: E&E Bay
- Part time: 14,520 hours, 4,771 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START ATTEMPT AND FAILED TO START, PERFORMED APU BITE REF FIM 49-60 TASK 801 SHOWS FAULT MAINT MSG 49-41012. PERFORMED FIM 49-40 TASK 803 NO CURRENT FAULTS SHOWN ATTEMPTED APU START FAULT LIGHT ILLUMINATED AND NO APU START. APU BITE SHOWS NO ROTATION SHUTDOWN MAINT MSG 49-41012 AND MAINT HISTORY MAINT MSG 49-41297 START POWER UNIT SHOWS INTERNAL FAILURE. GROUNDED - YES. REMOVED AND REPLACED APU STARTER GENERATOR PER AMM 49-41-21. LEAK AND OPS CHECK GOOD. REMOVED AND REPLACED START POWER UNIT PER AMM 49-41-71 SPU INSTALLATION TEST GOOD.
